# SDR ASAA2014050907741

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,734 hours, 7,284 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202966
- Condition: Failed
- Part time: 24,269 hours, 7,579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD ELECTRICAL PANEL AMBER LIGHT ILLUMINATED.  ACFT GROUNDED.  FAULT INDICATED SPCU INOPERATIVE.  R & R SPCU IAW MM 24-34-11-400-801, OPS NORMAL.
